# SDR N6WA20140428002

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 26,665 hours, 19,322 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW HANDLE COVER NEEDS NEW VELCRO.  SECURED EXIT ROW HANDLE COVER ON RT SIDE.
